# SDR ASAA11510389

- Difficulty date: September 15, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 18,689 hours, 5,895 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 5153
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 40,144 hours, 19,934 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT NOTICED A DUCT PRESSURE SPLIT LEFT READ 29 PSI RIGHT READ 44PSI AFTER LEVEL OFF NEEDLES PAIRED AT 34 PSI.  FOUND PRE COOLER VALVE NEED REPLACEMENT REPLACED PER AMM 36 12 01.  COMP ENG NR 1 BLEED AIR SYS HEALTH CK PER AMM 36 11 00 700 801.  FOUND NR 1 ENG BAR AND PRSOV BAD.  REMOVED AND REPLACED BAR PER AMM 36 11 03 REMOVED AND REPLACED PRSOV PER AMM 36 11 04 400 801 COMP REPAIR CONF PER FIM TASK 36 10 00 810 807 AND OPS CHECK GOOD PER AMM 36 00 00 860 804.
